MathSciNet Relay Station
MathSciNet bibliographic data
MR639580 32M15 (17C65 32K05)
Kaup, Wilhelm Über die Klassifikation der symmetrischen hermiteschen Mannigfaltigkeiten unendlicher Dimension. I. (German) [On the classification of the symmetric Hermitian manifolds of infinite dimension. I] Math. Ann. 257 (1981), no. 4, 463–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement